Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pain in the stomach, lightheadedness, pain while swallowing. What is happening?

hi, i m a female 17 years old i just wanted to know why this is happening to me everyday, why do i feel light headed, hurts when i swallow , and have sharp pains in my stomach , i get so very hungry then i just lose my apatite, when i bend over then stand back up i feel like i m going to pass out every time even when i m in a chair, i get hot flashes from time to time, nipples hurt bad and also i m always tired, and even sometimes weak
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for using Health Care Magic Forum,

This may be due to Ulcer formation in stomach and may be due to nutrition deficiency / Iron deficiency .
Consult family doctor and do endoscopy test to rule out Peptic Ulcer Disease .

I Hope I Provided Useful Information. Do ask Furthur Questions to help You get well soon.
Dr.J.Kingson John David
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor